IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Yasutoshi Aibara (OmniVision)
Vice Chair Norihiko Shinomiya (Soka Univ.)
Secretary Daisuke Kasamatsu (Soka Univ.), Hiroto Suzuki (Renesas Electronics)
Assistant Nao Ito (NIT, Toyama college), Motoi Yamaguchi (TECHNOPRO), Shinji Shimoda (Sony Semiconductor Solutions), Shunsuke Koshita (Hachinohe Inst. of Tech.)

Technical Committee on Communication Systems (CS) [schedule] [select]
Chair Daisuke Umehara (Kyoto Inst. of Tech.)
Vice Chair Seiji Kozaki (Mitsubishi Electric)
Secretary Koji Kamakura (Chiba Inst. of Tech.), Hiroyuki Saito (Oki)
Assistant Hikaru Kawasaki (NICT), Takeshi Suehiro (Mitsubishi Electric)

Conference Date Thu, Mar 14, 2024 09:25 - 17:10
Fri, Mar 15, 2024 09:20 - 15:15
Topics Network processor, Signal processing and circuits for communications, Wireless LAN / PAN, etc. 
Conference Place Nobumoto Ohama Memorial Hall 
Address 2-70 Tonoshiro, Ishigaki, Okinawa 907-0004
Transportation Guide 8-min walk from Euglena Ishigaki Port Remote Island Terminal
https://ohamanobumoto.net/access/
Sponsors This conference is technical co-sponsored by IEEE Circuits and Systems Society Japan Chapter(IEEE CASS JC).
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CAS, CS.

Thu, Mar 14 AM 
09:25 - 10:50
  09:25-09:30 Opening ( 5 min. )
(1) 09:30-09:55 Verification of PSS-PSO Parameters in IIR Filter Design CAS2023-111 CS2023-104 Natsuka Yanagita, Kenji Suyama (Tokyo Denki Univ.)
(2) 09:55-10:20 Effectiveness of Specified Error Constraints in Directivity Design of Two Microphones CAS2023-112 CS2023-105 Miryu Goino, Tsukasa Hidaka, Kenji Suyama (Tokyo Denki Univ.)
(3) 10:20-10:45 Improved CSD-FIR Filter Design Performance by Reducing the Number of Penalized Individuals CAS2023-113 CS2023-106 Hanqin Qi, Kenji Suyama (Tokyo Denki Univ.)
  10:45-10:50 Break ( 5 min. )
Thu, Mar 14 AM 
10:50 - 13:05
(4) 10:50-11:15 Group Delay Ripple Reduction Method for Sound Source Localization Using Wide Width Microphone Pairs CAS2023-114 CS2023-107 Shunsuke Ase, Tomoya Hori, Kenji Suyama (Tokyo Denki Univ.)
(5) 11:15-11:40 Omni-Directional Sound Source Localization By Group Delay Sample Selection Using FIR-IIR Filter Structure CAS2023-115 CS2023-108 Shun Hatano, Tomoya Hori, Kenji Suyama (Tokyo Denki Univ.)
(6) 11:40-12:05 Multiple Source Localization Method by Multiple Group PSO CAS2023-116 CS2023-109 Kazuki Fujita, Keniji Suyama (Tokyo Denki Univ.)
  12:05-13:05 Lunch ( 60 min. )
Thu, Mar 14 PM 
13:05 - 14:25
(7) 13:05-13:30 3D visible light positioning method for drones with tilt consideration CAS2023-117 CS2023-110 Ryunosuke Inoshita, Saeko Oshiba (KIT)
(8) 13:30-13:55 Characterization of Semantic Communications in Speech Signal Transmission CAS2023-118 CS2023-111 Futo Iwanaga, Daisuke Umehara (Kyoto Inst. of Tech.)
(9) 13:55-14:20 Study on Comparison of Effective CSI Feature Extraction and Deep Learning-Based Indoor Positioning Methods CAS2023-119 CS2023-112 Seiha Homma, Hayato Matsushita, Yuta Ida (Yamaguchi Univ.), Yasuaki Ohira (Kagoshima Univ.), Sho kuroda (FX Systems), Takahiro Matsumoto (Kagoshima Univ.)
  14:20-14:25 Break ( 5 min. )
Thu, Mar 14 PM 
14:25 - 15:10
(10) 14:25-15:05 [Special Invited Talk]
Indoor positioning system using RSSI and machine learning CAS2023-120 CS2023-113
Tsugumichi Shibata (TCU)
  15:05-15:10 Break ( 5 min. )
Thu, Mar 14 PM 
15:10 - 15:55
(11) 15:10-15:50 [Special Invited Talk]
Challenges and Future Direction in Message-Passing Demodulation CAS2023-121 CS2023-114
Keigo Takeuchi (TUT)
  15:50-15:55 Break ( 5 min. )
Thu, Mar 14 PM 
15:55 - 17:10
(12) 15:55-16:20 Residual Noise Removal in of Sound Source Separation Signal by Spectral Replacement CAS2023-122 CS2023-115 Taiga Saito, Kenji Suyama (Tokyo Denki Univ.)
(13) 16:20-16:45 An Approximate Solution Using K-Shortest Path and Reinforcement Learning for a Load Balancing Problem in Communication Networks CAS2023-123 CS2023-116 Himeno Takahashi, Norihiko Shinomiya (Soka Univ.)
(14) 16:45-17:10 A Study of Designing Flat Passband FIR Filters with Specified Attenuation and Variable Multiple Factors in Stopband CAS2023-124 CS2023-117 Toma Miyata (Salesian Polytechnic), Yasunori Sugita (NUT), Naoyuki Aikawa (TUS)
Fri, Mar 15 AM 
09:20 - 10:40
(15) 09:20-09:45 Study on OFDM Subcarrier Assignment Based on CNN considering Total Channel Capacity CAS2023-125 CS2023-118 Hayato Matsushita, Seiha Homma, Yuta Ida (Yamaguchi Univ), Yasuaki Ohira (Kagoshima Univ), Sho Kuroda (FX Systems), Takahiro Matsumoto (Kagoshima Univ)
(16) 09:45-10:10 4 wave length division multiplexing visible light communication using neural network CAS2023-126 CS2023-119 Naoki Umezawa, Saeko Oshiba (KIT)
(17) 10:10-10:35 Wireless LAN Environment Measurement Using Autonomous Mobile Robots and SLAM CAS2023-127 CS2023-120 Tomohiro Ishihara (UTokyo), Yoshiaki Kitaguchi (Titech), Hiroshi Abe, Naoya Kaneko (TOYOTA)
  10:35-10:40 Break ( 5 min. )
Fri, Mar 15 PM 
10:40 - 13:00
(18) 10:40-11:05 A consideration of training data for a sport climbing difficulty estimation system using CNN CAS2023-128 CS2023-121 Yoto Omotani, Nao Ito (NIT,Toyama)
(19) 11:05-11:30 On a Preparation for an application of Smale's formulation to circuits
-- A Preparation for Applications of Tensors and External Differential Forms --
CAS2023-129 CS2023-122
Hideaki Okazaki, Naohiko Inaba (SIT)
(20) 11:30-11:55 Regarding base station placement in next generation mobile communication systems considering obstacles CAS2023-130 CS2023-123 Shoya Kurebayashi, Hiroshi Tamura (Chuo Univ)
  11:55-13:00 Lunch Break ( 65 min. )
Fri, Mar 15 PM 
13:00 - 14:20
(21) 13:00-13:25 Routing Information Reduction in NDN by Network Segmentation CAS2023-131 CS2023-124 Ryota Minorikawa, Hidenori Nakazato (Waseda Univ.)
(22) 13:25-13:50 Service Function Chain Description Scheme in Named Data Networking CAS2023-132 CS2023-125 Haruto Kobayashi, Hidenori Nakazato (Waseda Univ.)
(23) 13:50-14:15 Carrier frequency offset estimation for initial acquisition in MWHCDM CAS2023-133 CS2023-126 Masaki Kitagawa, Toshiharu Kojima (Univ of Electro-Communications)
  14:15-14:20 Break ( 5 min. )
Fri, Mar 15 PM 
14:20 - 15:15
(24) 14:20-14:45 Recoloring aware Countermeasure against Adversarial Examples CAS2023-134 CS2023-127 Chisei Ishida, Ryo Kumagai, Shu Takemoto, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
(25) 14:45-15:10 Exploring Uniform Convergence in Neural Networks and its Implication on Generalization Error CAS2023-135 CS2023-128 Zong Xianzhe, Hiroshi Tamura (CHUO Univ.)
  15:10-15:15 Closing Address ( 5 min. )

Announcement for Speakers
Special Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address CAS administrator Group
E--mail: cas-adn 
CS Technical Committee on Communication Systems (CS)   [Latest Schedule]
Contact Address E--mail: _nieice 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/


Last modified: 2024-03-11 18:15:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to CAS Schedule Page]   /   [Return to CS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan